My 3 yr old little girl was diagnosed with ketotic hypoglycemia a little over a year ago, and we have treated her symptoms and she has been doing pretty good.But the last 5 or 6 months she has been experiencing stomach pain, nausea and vomiting in cycles..... she will have a week where she will be sick almost every morning for 4 or 5 days, and then be fine for 2 or 3 weeks... and then the same all over again. We saw a GI specialist and they did an upper gi and that was fine. He had me give her some antacids for symptoms, but it really doesn't help at all. I don't know if this has to do with her ketotic hypoglycemia or if it is something completely different. Someone also suggested that she may have abdominal migraines. I don't know how to help my little one. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.